# SDR AALA202507104447

- Difficulty date: June 30, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 43,573 hours, 18,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Frayed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ESCAPE SLIDE PACK FOR R1 DOOR GIRT IS FRAYING AND WORN. REPLACED R1 SLIDE PACK WITH NEW 8130 SLIDE PACK. PER TASK CARD 08L22125001.
